# SDR P5CA9600627

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED HYDRAULIC FITTINGS IN  WING BY NR 4 PYLON.  LEVEL ONE CORROSION REMOVED AND TREATED AS PER MM 51-21-03.
